# SDR P5CA9800092

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 880
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT STRINGER CUTOUT DOUBLER.  REPAIRED PER REPAIR SCHEME RS 53-22-33668 REF BOEING TELEX NR PAO HKG 98-0036RE.
